Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations

K.-U. Widany, I. Caylak, R. Mahnken, PAMM (2010) 227–228.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Publishing Year
Journal Title
PAMM
Page
227-228
ISSN
LibreCat-ID

Cite this

Widany K-U, Caylak I, Mahnken R. Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations. PAMM. 2010:227-228. doi:10.1002/pamm.201010106
Widany, K.-U., Caylak, I., & Mahnken, R. (2010). Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations. PAMM, 227–228. https://doi.org/10.1002/pamm.201010106
@article{Widany_Caylak_Mahnken_2010, title={Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations}, DOI={10.1002/pamm.201010106}, journal={PAMM}, author={Widany, Kai-Uwe and Caylak, Ismail and Mahnken, Rolf}, year={2010}, pages={227–228} }
Widany, Kai-Uwe, Ismail Caylak, and Rolf Mahnken. “Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations.” PAMM, 2010, 227–28. https://doi.org/10.1002/pamm.201010106.
K.-U. Widany, I. Caylak, and R. Mahnken, “Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations,” PAMM, pp. 227–228, 2010.
Widany, Kai-Uwe, et al. “Stabilized Mixed Tetrahedrals with Volume and Area Bubble Functions at Large Deformations.” PAMM, 2010, pp. 227–28, doi:10.1002/pamm.201010106.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar